# SDR REXA2016052000846

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 19,687 hours, 12,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER EMER EXIT SIGN ASSEMBLY DAMAGED.  NEEDS REPLACED.  R & R EMER EXIT SIGN DS156 IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
